Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 321, NWS Morristown, TN

June 24, 20116 counties in Tennessee; Cherokee County, North Carolina

NWS Morristown, TN issued this severe thunderstorm warning at Jun 24, 2011, 2:43 PM EDT for 6 counties in Tennessee; Cherokee County, North Carolina. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2011, 2:43 PM EDT (18:43 UTC)
Expired
Jun 24, 2011, 3:45 PM EDT
In force
62 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Cherokee County, NC, Bradley County, TN, Hamilton County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Polk County, TN

The radar

The Knoxville radar (KMRX), 125 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 3:15 PM EDTHAIL 11 N Etowah, TNQUARTER SIZED HAIL NEAR ETOWAH. REPORTED BY DISPATCH.
Jun 24, 3:45 PM EDTHAIL 0.886 Ne Tellico Plains, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
474 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

673 
WUUS54 KMRX 241843
SVRMRX
NCC039-TNC011-065-107-121-123-139-241945-
/O.NEW.KMRX.SV.W.0321.110624T1843Z-110624T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
243 PM EDT FRI JUN 24 2011

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEROKEE COUNTY IN SOUTHWEST NORTH CAROLINA...
  BRADLEY COUNTY IN EAST TENNESSEE...
  HAMILTON COUNTY IN EAST TENNESSEE...
  MCMINN COUNTY IN EAST TENNESSEE...
  MEIGS COUNTY IN EAST TENNESSEE...
  MONROE COUNTY IN EAST TENNESSEE...
  POLK COUNTY IN EAST TENNESSEE...

* UNTIL 345 PM EDT

* AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CHARLESTON...OR 10 MILES NORTHEAST OF CLEVELAND...AND MOVING EAST
  AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  ATHENS...CHARLESTON...ETOWAH...CALHOUN...RICEVILLE...DENTVILLE...
  ENGLEWOOD...BULLET CREEK...COKER CREEK...TELLICO PLAINS...MOUNT
  VERNON...UNAKA...CITICO AND TARIFFVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3522 8523 3544 8498 3547 8497 3544 8492
      3548 8490 3553 8399 3552 8401 3548 8399
      3550 8397 3549 8394 3541 8401 3531 8403
      3528 8401 3519 8405
TIME...MOT...LOC 1844Z 274DEG 18KT 3531 8478

$$

DH
1 follow-up statement
768 
WWUS54 KMRX 241911
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
311 PM EDT FRI JUN 24 2011

NCC039-TNC011-065-107-121-123-139-241945-
/O.CON.KMRX.SV.W.0321.000000T0000Z-110624T1945Z/
CHEROKEE NC-BRADLEY TN-HAMILTON TN-MCMINN TN-MEIGS TN-MONROE TN-
POLK TN-
311 PM EDT FRI JUN 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR POLK...MONROE...MEIGS...MCMINN...HAMILTON...BRADLEY AND CHEROKEE
COUNTIES...

AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR RICEVILLE...OR 6 MILES SOUTHWEST OF ATHENS...MOVING EAST
AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ATHENS AROUND 315 PM EDT.
  ETOWAH AROUND 325 PM EDT.

OTHER LOCATIONS AFFECTED BY THIS SEVERE THUNDERSTORM INCLUDE
ENGLEWOOD...BULLET CREEK...MOUNT VERNON...TELLICO PLAINS AND COKER
CREEK.

OTHER POSSIBLE SEVERE STORMS WERE INDICATED SOUTHWEST OF TELLICO 
PLAINS AND IN NORTHEAST MONROE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR SOUTHWEST NORTH CAROLINA AND SOUTHEAST TENNESSEE.

&&

LAT...LON 3522 8523 3544 8498 3547 8497 3544 8492
      3548 8490 3553 8399 3552 8401 3548 8399
      3550 8397 3549 8394 3541 8401 3531 8403
      3528 8401 3519 8405
TIME...MOT...LOC 1910Z 278DEG 30KT 3538 8466

$$

TD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 1:24 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 24, 1:24 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
124 PM EDT FRI JUN 24 2011

.AVIATION...WEAK FRONTAL BOUNDARY OVER THE REGION WILL CONTINUE TO
SAG SLOWLY SOUTH TODAY BEFORE STALLING. SHOULD CONTINUE TO SEE SOME
CONVECTION SOUTH IN VICINITY OF BOUNDARY...BOTH TODAY AND AGAIN
TOMORROW. WILL CARRY VCTS AND/OR CB TO COVER THIS AT CHA AND
TYS...BUT WILL CARRY BRIEF TEMPO TSRA AT CHA EARLY.  ANY FOG
FORMATION FOR TONIGHT PROBLEMATIC AT THIS POINT...GIVEN
UNCERTAINTIES ABOUT HOW MUCH DRYING WILL OCCUR AND WHETHER WINDS
WILL DECOUPLE. BEST CHANCE FOR FOG APPEARS TO BE TRI...SO WILL ADD
MVFR VIS THERE. LOWER VALUES POSSIBLE AS IS FOG ELSEWHERE.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

LDW
Hazardous weather outlook, Jun 24, 5:30 AM EDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
530 AM EDT FRI JUN 24 2011

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-251000-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
530 AM EDT FRI JUN 24 2011 /430 AM CDT FRI JUN 24 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

MOIST AND UNSTABLE AIR WILL BE PRESENT ACROSS THE SOUTHERN
APPALACHIANS THIS AFTERNOON AND EVENING...AS A COOL FRONT MOVES EAST
ACROSS THE TENNESSEE RIVER VALLEY. SCATTERED THUNDERSTORMS WILL FORM
WELL AHEAD OF THIS BOUNDARY...WITH THE GREATEST COVERAGE EXPECTED
GENERALLY SOUTH OF INTERSTATE 40. SOME STORMS COULD BECOME SEVERE
WITH THE POTENTIAL FOR DAMAGING WINDS...LARGE HAIL...AND LOCALLY
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STAGNANT BUT ACTIVE WEATHER PATTERN IS EXPECTED OVER THE SOUTHERN
APPALACHIAN REGION THROUGH THE MIDDLE OF NEXT WEEK...WITH SCATTERED
SHOWERS AND THUNDERSTORMS EXPECTED EACH DAY...ESPECIALLY DURING THE
AFTERNOON AND EVENING HOURS. SOME STORMS COULD BECOME SEVERE EACH
DAY THROUGH THE MIDDLE OF NEXT WEEK...ALONG WITH THE POTENTIAL FOR
ORGANIZED THUNDERSTORM COMPLEXES ORIGINATING FROM THE MID
MISSISSIPPI RIVER VALLEY. EACH DAY...THERE WILL BE THE POTENTIAL FOR
STRONG DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH THE MIDDLE OF NEXT
WEEK.

In the hours before

Special weather statement, Jun 24, 11:59 AM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1159 AM EDT FRI JUN 24 2011

TNZ071-072-086-087-241645-
BLOUNT SMOKY MOUNTAINS TN-NORTHWEST MONROE TN-NW BLOUNT TN-SOUTHEAST
MONROE TN-
1159 AM EDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT AND MONROE COUNTIES UNTIL
1245 PM EDT...

AT 1152 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MADISONVILLE...MOVING EAST AT 25 MPH.

SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...VONORE...
TARIFFVILLE...CITICO BEACH...CITICO AND TALASSEE.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
Special weather statement, Jun 24, 12:02 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1202 PM EDT FRI JUN 24 2011

TNZ085>087-241645-
MCMINN TN-NORTHWEST MONROE TN-SOUTHEAST MONROE TN-
1202 PM EDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR MONROE AND MCMINN COUNTIES UNTIL
1245 PM EDT...

AT 1158 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES WEST OF ATHENS...MOVING EAST AT 25 MPH.

SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ATHENS...ETOWAH...
CLEAR WATER...ENGLEWOOD...MOUNT VERNON AND TELLICO PLAINS.

IN ADDITION TO SMALL HAIL AND GUSTY WINDS...FREQUENT CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH
THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
Special weather statement, Jun 24, 1:32 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
132 PM EDT FRI JUN 24 2011

TNZ081-082-098-099-241830-
BLEDSOE TN-HAMILTON TN-MARION TN-SEQUATCHIE TN-
1232 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR MARION...HAMILTON...EXTREME
SOUTHERN BLEDSOE AND SEQUATCHIE COUNTIES UNTIL 130 PM CDT/230 PM
EDT/...

AT 1230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GRUETLI-LAAGER...OR 15 MILES WEST OF
DUNLAP...MOVING EAST AT 20 MPH.

SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
GRIFFITH CREEK AROUND 1245 PM CDT.
CARTWRIGHT AROUND 100 PM CDT.
DUNLAP AROUND 110 PM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TD
Local storm report, Jun 24, 2:07 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
207 PM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     TSTM WND DMG     5 NE TELLICO PLAINS     35.42N 84.24W
06/24/2011                   MONROE             TN   AMATEUR RADIO

            A FEW TREES DOWN. REPORTED BY SPOTTER/HAM RADIO OPERATOR.

&&

FERRELL
Special weather statement, Jun 24, 2:08 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
208 PM EDT FRI JUN 24 2011

TNZ072-085>087-241845-
BLOUNT SMOKY MOUNTAINS TN-MCMINN TN-NORTHWEST MONROE TN-SOUTHEAST
MONROE TN-
208 PM EDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT...MONROE AND MCMINN
COUNTIES UNTIL 245 PM EDT...

AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS 6 MILES SOUTH OF
MADISONVILLE...MOVING EAST AT 20 MPH.

SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE STORMS INCLUDE...TELLICO PLAINS...TARIFFVILLE AND
CITICO.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TD
Special weather statement, Jun 24, 2:31 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
231 PM EDT FRI JUN 24 2011

TNZ082>085-099-100-241915-
BLEDSOE TN-BRADLEY TN-HAMILTON TN-MCMINN TN-MEIGS TN-RHEA TN-
231 PM EDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR MEIGS...MCMINN...HAMILTON...
BRADLEY...SOUTHERN BLEDSOE AND EXTREME SOUTHERN RHEA COUNTIES UNTIL
315 PM EDT/215 PM CDT/...

AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS 8 MILES NORTHEAST OF
SODDY-DAISY...OR 10 MILES SOUTHWEST OF DAYTON...MOVING EAST AT 20
MPH.  ANOTHER STRONG STORM WAS NEAR HOPEWELL.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SHADY GROVE...
GRAYSVILLE...BIRCHWOOD...MCDONALD...BIG SPRING...HOPEWELL AND
HILLSVIEW.

TD

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:05 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Roane25 min
Jun 23, 8:13 PM EDTSevere Thunderstorm WarningMRXAnderson, Morgan, Roane, Scott32 min
Jun 23, 8:24 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Jefferson, Knox, Sevier36 min
Jun 24, 12:37 AM EDTTornado WarningMRXAnderson, Blount, Knox, Loudon, Morgan, Roane and 1 more68 min
Jun 24, 1:38 AM EDTSevere Thunderstorm WarningMRXBlount, Cocke, Jefferson, Knox, Sevier67 min
Jun 24, 1:56 AM EDTAreal Flood AdvisoryMRXAnderson, Blount, Cocke, Grainger, Hamblen, Jefferson and 6 more3 hr
Jun 24, 2:36 AM EDTFlash Flood WarningMRXAnderson, Knox, Morgan3 hr
Jun 24, 3:24 AM EDTSevere Thunderstorm WarningMRXCocke, Jefferson, Knox, Sevier51 min
Jun 24, 4:41 AM EDTFlash Flood WarningMRXJefferson, Sevier3 hr
Jun 24, 5:27 AM EDTAreal Flood WarningMRXAnderson, Knox3 hr
Jun 24, 6:33 AM EDTAreal Flood AdvisoryMRXMcMinn, Meigs, Monroe3 hr
Jun 24, 7:19 AM EDTAreal Flood AdvisoryMRXCocke, Jefferson, Sevier3 hr
Jun 24, 12:33 PM EDTSevere Thunderstorm WarningMRXBlount, Monroe42 min
Jun 24, 2:13 PM EDTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie62 min
Jun 24, 2:42 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, Marion, Polk63 min
Jun 24, 2:50 PM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Rhea, Sequatchie24 min
Jun 24, 2:58 PM EDTAreal Flood AdvisoryMRXBledsoe, Hamilton, Marion, Sequatchie3 hr
Jun 24, 2:59 PM EDTSevere Thunderstorm WarningMRXMonroe61 min
Jun 24, 3:22 PM EDTAreal Flood AdvisoryMRXBlount, McMinn, Meigs, Monroe, Polk3 hr
Jun 24, 3:34 PM EDTFlash Flood WarningMRXBlount, Monroe3 hr
Jun 24, 3:41 PM EDTSevere Thunderstorm WarningMRXBlount, McMinn, Monroe64 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.